What causes intermittent vibration sensation in the groin area?

default
Posted on Mon, 8 Jun 2015 in General Health
Question: i have an intermittant buzzing sensation in my groin area. What might be causing this?
doctor
Answered by Dr. Iven Romic Rommstein 15 minutes later
Brief Answer:
few possible causes

Detailed Answer:
Hi and welcome.
There are several possible causes in your age if groin injuries are ruled out.
First, it may be sign of inguinal hernia which can lead to such sensations in groins which come and go.Also, it can be sign of urinary stone or urinary infections. So you should see urologist first, do urine analysis and prostate ultrasound and rule out inguinal hernia. till that try to rest,drink more fluids. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13044 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Urinary stone

doctor1 MD

After I wee it hurts and some blood comes out not a lot and after when I wipe had it before and it went and it’s come back again

doctor1 MD

Hi I am a 43 year old fit lady. I recently had cystitis treated with antibiotics( I feel like I still have a slight infection). No blood in my...

doctor1 MD

I have been doing ice the last 24 hours and I am passing blood in my urine and it's burning durnoing bad urination what could be the cause also...

doctor1 MD

Dr, I am lax from india. My cousin is 50 years old male and he has been taking tablet for blood pressure for last 10 years and he is doing light...

doctor1 MD

i had sex two weeks ago and since then i feel pain when urinating. The first day there was little blood in my urine but it stopped. I feel like...

doctor1 MD

Today when I thought I needed to pee a blood clot dropped in the toilet. I didn t pee, though. It was just the clot. I have done this twice since...

doctor1 MD

why does my husband (who has had several UTI's over a period of several months and is currently on his fourth course of antbiotics) feel the pain...

Get personalised answers from verified doctor in minutes across 80+ specialties

178 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2